MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804350-12
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported this was a procedure to treat a heavily calcified and 90% stenosed ostial left main artery.A xience skypoint 3.5 x 12 drug eluting stent (des) was inserted and deployed without issues.While attempting post dilatation, it was observed the stent was no longer in the location where it had been deployed.The physician looked for the stent but was unable to locate it.An additional xience was inserted and deployed at the target lesion.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported stent migration; however, the subsequent foreign body in patient appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13388746
Report Number2024168-2022-00969
Device Sequence Number14686379
Product Code NIQ
UDI-Device Identifier08717648233388
UDI-Public08717648233388
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2023
Device Model Number1804350-12
Device Catalogue Number1804350-12
Device Lot Number1080341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight75 KG